Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1992, Volume 32, Number 12, Pages 2000–2005 (Mi zvmmf2799)  

This article is cited in 5 scientific papers (total in 5 papers)

Scientific communications

A branch-and-bound algorithm for one class of scheduling problem

V. G. Anisimov, E. G. Anisimov

Moscow

Full text: PDF file (899 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1992, 32:12, 1827–1832

Bibliographic databases:
UDC: 519.854.6
MSC: Primary 90B35; Secondary 90C35
Received: 23.11.1990
Revised: 06.03.1992

Citation: V. G. Anisimov, E. G. Anisimov, “A branch-and-bound algorithm for one class of scheduling problem”, Zh. Vychisl. Mat. Mat. Fiz., 32:12 (1992), 2000–2005; Comput. Math. Math. Phys., 32:12 (1992), 1827–1832

Citation in format AMSBIB
\Bibitem{AniAni92}
\by V.~G.~Anisimov, E.~G.~Anisimov
\paper A branch-and-bound algorithm for one class of scheduling problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1992
\vol 32
\issue 12
\pages 2000--2005
\mathnet{http://mi.mathnet.ru/zvmmf2799}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1206001}
\zmath{https://zbmath.org/?q=an:0791.90029}
\transl
\jour Comput. Math. Math. Phys.
\yr 1992
\vol 32
\issue 12
\pages 1827--1832
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LQ38300014}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2799
  • http://mi.mathnet.ru/eng/zvmmf/v32/i12/p2000

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Anisimov, E. G. Anisimov, “Algorithm for optimal distribution of discrete nonuniform resources on a network”, Comput. Math. Math. Phys., 37:1 (1997), 51–57  mathnet  mathscinet  zmath
    2. Anisimov V.G., Anisimov E.G., “Algoritm resursno-vremennoi optimizatsii vypolneniya kompleksa vzaimosvyazannykh rabot”, Vestnik rossiiskoi tamozhennoi akademii, 2013, no. 1, 080–087  elib
    3. Anisimov V.G. Zegzhda P.D. Anisimov E.G. Bazhin D.A., “A risk-oriented approach to the control arrangement of security protection subsystems of information systems”, Autom. Control Comp. Sci., 50:8 (2016), 717–721  crossref  isi
    4. Anisimov E.G. Anisimov V.G. Sonkin M.A., “Mathematical Simulation of Adaptive Allocation of Discrete Resources”, Proceedings of the 2016 Conference on Information Technologies in Science, Management, Social Sphere and Medicine (Itsmssm), Acsr-Advances in Comptuer Science Research, 51, ed. Berestneva O. Tikhomirov A. Trufanov A., Atlantis Press, 2016, 282–285  isi
    5. Anisimov V.G. Anisimov E.G. Zegzhda P.D. Suprun A.F., “The Problem of Innovative Development of Information Security Systems in the Transport Sector”, Autom. Control Comp. Sci., 52:8 (2018), 1105–1110  crossref  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:199
    Full text:140
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021